is there more danger for me of increasing my thickening of the heart muscle ?
The heart is like any other muscle. The more you exercise it the more it grows. This means its imperative you stay well hydrated, so the blood flows easily, you prevent cholesterol problems if you have high cholesterol, and you keep your blood pressure down. I have hereditary hypertrophic cardiomyopathy and my dr is really picky about the hydration. I take gemfibrozil, because statins are hard on me, I"m not willing to feel so rotten from a pill.
Any Statin hardly helps to resolve such problem. Here is my take.
1.Once Cardiomyopathy is detected , Heart muscle is weakening.Simvastatin helps to lower cholesterol by acting on liver and reduces Cholesterol formation.
2.Cholesterol causes hardening of arteries/plaque formation in the long run and contributes to little extent in increasing heart muscle strength.
3.You need to take (and i suppose your doctors has already prescribed ) other critical medicines (eg ACE inhibitor ,Beta blocker ) and improve heart ejection factor.
4.Best is Meditation , Yoga , Exercise and Diet control.I have personally benefitted and improved my heart miraculously after severe heart attack.
5.If doctors insist , you may take small dose of statin alternate day and see the results after 90 days.It is NO SUBSTITUTE for Exercise and Cardiac Rehabilitation.
6.Prayers and talking to one's Heart , Good relations , sharing of unconditional love help Heart in BIG way.GOD BLESS
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2010 • 1 answer
Posted 28 Jan 2011 • 2 answers
Hypertrophic Cardiomyopathy - I had a septial myectomy 5 wks ago. I'm allergic to beta blockers and?
Posted 31 May 2012 • 1 answer
Patient who is taking simvastatin and he suffers from muscle pain , he start taking diclofenac , is?
Posted 28 Oct 2014 • 1 answer
Posted 12 Mar 2015 • 2 answers